I am taking subutex but have run out. When can I start taking hydrocodone so that I don't go into withdrawal.
31 Jan 2010
It will likely be at minimum 3 days and more like 5 days for the subutex to come off the receptor sites enough for any hydrocodone to work. It does depend somewhat on how high a dose you are on and for how long you have been taking it. Bupenorphine is a long acting medication and that is the drug in subutex. Subutex doesn't have the blocker medication suboxone has in it, but, it kinda takes over the receptor sites and won't recede for a few days. If you are only a couple of days off from your prescription refill, you may be able to fill it a couple of days early.
1 Feb 2010
Usually people don't experience withdrawals if they take Hydrocodone while on Subutex. The problem is that it just won't work do to the fact that the Buprenorphine is still in your system. The manufacture states that the Buprenorphine can stay in patients for up to 11 days (In some cases but not all cases). So If you are in pain I would recommend taking it when you feel pain. It might not start working for a while but after the total of 11 days (Maximum) you will start to feel better. Hope this helps. I would also recommend talking with your doctor about it as she or he will know best. Good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. said that subutex was primarily only prescribed & was given to women who were pregnant. I have compained of depression with suboxone - ...
3 answers • 26 Jun 2009
I went 17 days cold turkey off of 2 mgs per day of subutex this past October, 2010. On day 17 I could no longer take the nausea and anxiety, etc. so ...
8 answers • 9 Mar 2011
Hi Everyone. I am sorry I haven't been on lately. I'm having such a hard time and now I'm noticing that the generic subutexes all act ...
5 answers • 9 Aug 2011
just got off of methadone 2 weeks ago and started one then few days later was taking both subutex n patch. Which one is better cuz I'm sure I ...
1 answer • 22 Jan 2012